<< Previous Issue Journal of the Korean Mathematical Society (Vol. 23, No. 1) Next Issue >>
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 1—99
On classes of morphisms closed under limits
Geun Bin Im and G. M. Kelly
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 1—18
Some remarks on conservative functors with left adjoints
Geun Bin Im and G. M. Kelly
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 19—33
Homomorphisms on Banach algebras
Kil-Woung Jun
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 35—41
Hypersurfaces with partially integrable structure of an odd-dimensional sphere
Yeong Wu Choe
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 43—60
Countable compactness, $l.s.c.$ functions, and fixed points
Sehie Park
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 61—66
Finiteness of integral differential forms
I. Y. Chung
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 67—72
Selfcommutators in an infinite semifinite factor
Sa Ge Lee and Sung Je Cho
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 73—82
Higher level signatures on valuation rings
Jong In Lim
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 83—87
Flexible Malcev-admissible algebras with nil Cartan subalgebras
Young So Ko, Hyo Chul Myung, and Dong Sun Shin
J. Korean Math. Soc. 1986 Vol. 23, No. 1, 89—99

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd